MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR

SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR
Model Number QFS4-ST-200
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has bene returned for investigation.No damage was noted on device.Sensor was connected to service circuit and tested.Results are pending the completion of the investigation.
 
Event or Problem Description
User reported a disagreement in measured flow between two flow probes.There was no patient harm; however, spectrum medical considers this type of event to be reportable.
 
Additional Manufacturer Narrative
Device has been returned for investigation.No damage was noted on device.Sensor was connected to service circuit and tested.Reported problem could not be replicated.No fault could be identified.
 
Event or Problem Description

Brand Name
QUANTUM FLOW SENSOR
Common Device Name
FLOW SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24220992
Report Number3006073153-2026-00012
Device Sequence Number12906349
Product Code DRY
UDI-Device Identifier05060434421876
UDI-Public05060434421876
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS4-ST-200
Device Catalogue Number51-000067-00
Device Lot NumberFS4001191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown